# SDR CALA2024111901184

- Difficulty date: November 16, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N57016
- Make and model: Boeing 777224
- Aircraft serial: 28679
- Aircraft time: 113,761 hours, 11,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL FLOR PROXIMITY EMERGENCY LIGHTS (15EA) OF GALLEY COMPLEX DOOR 2 INOPERATIVE. CONFIRMED FAILURE OF EMERGENCY POWER SUPPLY CHARGER ASSY OF POSITION M33096. REPLACED CHARGER ASSY, OPERATIONAL TEST OK. REF AMM TASK 33-51-06-960-803. PN IN/OUT: D717-02-030, SN OUT: 6003, SN IN: 0273.PARTS USED:29-3351-3-0031,QTY :1
